This community is for discussions relating to Post Traumatic Stress Disorder (PTSD). Please note, this community is not monitored by professionals, rather questions will be answered by other members of the community.
I ma beginning a bout with depression again and anxiety attacks. i can't sleep...don't eat the same..zone out a lot...and feel sad and get very agitated at the little things. I just started prozac and xanax but the prozac makes me feel a little funny. and out of the cornor of my eye i swear i see shadows or shapes darting by. its only been a few days on the meds. but I feel trapped inside myself if that makes sense. my 30 daughter just came back into my life pregnant. my last child is moving out in dec. and we are filing bankruptcy next month. the prozac is 40 and xanax is 1mg. is this normal? i feel like I am getting no where but deeper in the hole of darkness that i am so afarid of living in forever.
What I have posted on' boots 'thread goes the same for Panic ...I do believe there is a role for meds when we are out of control and our mind needs a break ,sounds like you have a ton of pressure and stress going on in your life at presant,but these are strong meds with side effects, remember I said at presant, nothing stays the same, when you reach the bottom there is only one way and thats Up. It is also our thoughts that make us feel bad, so do not let your thoughts dwell on anything negative give them a few mins then switch off ,distract yourself to something else, you wont want to, the thoughts will keep popping up, but dont let them, Say' No More,' do something ,anything...eventually this will become a habit I know it sounds too simple but thats because it is, but you have to get into the Habit ..Good luck
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.